Hey everyone, one of the only side effects I had been experiencing since beginning Remicade was acne. I'd been having a difficult time keeping the pimples away on my face and have been having full breakouts on my chest , back and shoulders for the past couple of months. Since about a week now it seems like my skin texture has completely shifted in the opposite direction. (I've had my 4th infusion about 3 weeks ago) My face is really dry and although i still have acne on my back, it feels as though my whole upper torso is on fire. I've been scratching in my sleep. It burns and itches and is just red. There aren't any hives or anything, it feels like a bunch of tiny little bumps. My GI has referred me to a dermatologist who apparently specializes with such types of reactions. I've noticed many of you have had similar reactions. I was wondering what kind of solutions dermatologists have offered to keep it under control? I want to know what my options are. Clearly something's going on inside, so i'm worried that she'll simply prescribe yet another cream, which i don't think would solve the problem. And i hear there are different oral meds that can help, most of which also have side effects. Am i ridiculous by thinking it's absolutely insane to have to deal with side effects from treatment for other side effects. I reallllly am not enjoying medicine since the beginning of this Crohn's adventure. Sorry for the rant, i'm a little discouraged and very itchy!